# SDR HEEA0010229

- Difficulty date: June 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 412
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Indicator
- Part number: 214175278101
- Condition: Out Of Tol
- Location: Cockpit Encoder
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALTITUDE ENCODER AND ANOLOG INDICATES LOW OUT OF TOLERANCE AT 1000 FEET ALTITUDE.
